MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA¿ S DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA¿ S DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DDBC3D1
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd); detected an episode as ventricular tachycardia (vt) versus supra ventricular tachycardia (svt).The right atrial (ra) lead exhibited far field r-wave (ffrw) oversensing.The device and lead remain in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was further reported by a healthcare professional (hcp) that the patient was symptomatic when their implantable cardioverter defi brillator (icd) withheld therapy due to classifying an episode as supra ventricular tachycardia (svt) which was thought to be a ventricular tachycardia (vt) event.The right atrial (ra) lead exhibited a far field r-wave (ffrw) oversensing.The device and lead remain in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Correction: corrected b1,annex a and f, h1 and b5 from " it was reported that the implantable cardioverter defibrillator (icd) detected an episode as ventricular tachycardia (vt) versus supra ventricular tachycardia (svt).The right atrial (ra) lead exhibited far field r-wave (ffrw) oversensing.The device and lead remain in use.No patient complications have been reported as a result of this event.To "it was further reported by a healthcare professional (hcp) that the patient was symptomatic when their implantable cardioverter defibrillator (icd) withheld therapy due to classifying an episode as supra ventricular tachycardia (svt) which was thought to be a ventricular tachycardia (vt) event.The right atrial (ra) lead exhibited a far field r-wave (ffrw) oversensing.The device and lead remain in use.No patient complications have been reported as a result of this event." medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVERA¿ S DR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key19974633
Report Number3004209178-2024-16590
Device Sequence Number7048079
Product Code LWS
UDI-Device Identifier00643169018044
UDI-Public00643169018044
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/28/2016
Device Model NumberDDBC3D1
Device Catalogue NumberDDBC3D1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date11/15/2024
Date Device Manufactured05/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."; 693565 LEAD, 5076-52 LEAD.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age45 YR
Patient SexMale